# SDR N6WA2014113002

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 30,150 hours, 21,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR HANDRAIL LOCK PIN LANYARD FRAYED.  SECURED PAX DOOR PIN LANYARD & DEFERRED IAW MEL 52-00-05 CAT C.
